# SDR SWAA2020092916197

- Difficulty date: September 15, 2020
- Submitted: September 29, 2020
- Operation: Air carrier
- Aircraft: N8652B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36971
- Aircraft time: 20,887 hours, 9,203 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 143A7502
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT FLOOR STRAP ATTACH DOUBLER AT Z ANGLE UPPER SURFACE CORRODED STA 500C+17 AT LBL 24 AND WL 157.  FWD CARGO ATTACH Z-ANGLE DOUBLER SURFACE CORRODED STA 500C+17 WL 157.  BLENDED AND REMOVED CORROSION, IAW SRM 53-00-53-1A-2 STEP 2D(1); (2); (3).  MATERIAL THICKNESS IS .040; MAT LOSS IS .005; MAT REMAINING IS .035 'OUT OF LIMITS', IAW SRM 53-00-53-1A-2 STEP 4(2) FIG 103 DETAIL D.   DRILLED AND REMOVED DOUBLER, IAW SRM 51-40-02-0G-0.  FABRICATED, CUT, AND DRILLED ALL FASTENER HOLES.  DEBURRED IAW BOEING DWG 143A7502 REV-V AND SRM 51-40-05-0G-0.  TREATED AND PRIMED IAW SRM 53-00-53-2R-5 REPAIR 5.  INSTALLED Z-ANGLE DOUBLER, IAW SRM 53-00-53-2R-5 REPAIR 5.
